Mar 25, 2010
hi my question is, if i have hiv can i take sulfameth/trimethoprim?
Response from Dr. Henry
Sulfamethoxazole/trimethoprim (Bactrim/Septra) is a commonly used antimicrobial in HIV+ patients. It is effective at preventing and treating PCP and MSRA infections among many uses. Rates of side effects are higher in HIV+ patients with rash/hypersensitivity most common/serious side effect (most often seen in first 1-2 weeks) so that has to be watched for when using that drug. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.